MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRAUMA SYRING KIT 4*1 ML 2*2 ML; DISPENSER, CEMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TRAUMA SYRING KIT 4*1 ML 2*2 ML; DISPENSER, CEMENT
Model Number 03.702.150S
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Part: 03.702.150s, lot: 8042526, manufacturing site: selzach, supplier: symatese device, release to warehouse date: 05.Jun.2018, expiry date: 31.Mar.2023.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the traumacem v+ injection cannula and traumacem v+ syringe kit would not inject into syringes.It was unknown when the issue was discovered.There was no patient involvement.This report is for one (1) trauma syringe kit 4*1 ml 2*2 ml.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure, the traumacem v+ injection cannula and traumacem v+ syringe kit would not inject into syringes once mixed.The procedure was successfully completed with no surgical delay.Patient outcome was unknown.

Common Device Name
DISPENSER, CEMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10508595
Report Number2939274-2020-04054
Device Sequence Number11511423
Product Code KIH
UDI-Device Identifier10886982262233
UDI-Public10886982262233
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number03.702.150S
Device Catalogue Number03.702.150S
Device Lot Number8042526
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date09/30/2020
Patient Sequence Number1